Aa
A
A
Close
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
Help!
So I am on birth control. I took one package of pills after another. I'm not sure if I got my period or not, this is all due to the fact that I am having little bits of blood coming out. It's been over a week. I'm not sure what to do. Should I stop the pills?
Discussion is closed
Cancel
1 Answers
Page 1 of 1
603463 tn?1220630455
Hi!
If you were my patient, I would advise you NOT to stop the pills.  You should probably contact your doctor or his/her nurse for advise.  It is common to have irregular bleeding when you first start the pill.  We will often recommend that you "tough it out for 3 packs" or so.  Usually if you can get to that third pack, your cycles will have sorted themselves out.
IF not, you may need to change pills.
BUT call your doctor's office and check to see what they recommend!
Good luck!
Dr B
Discussion is closed
Cancel
Comment
A
A
Doctor Ratings & Reviews
Who are the top-rated doctors in your area?